# SDR SIMA20140706003

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 24,420 hours, 20,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNT OF AIR CONDITIONING SMOKE AT FLOOR LEVEL BY ROWS 8, 9 & 10.  SECURED PACK OUTLET HOSE TO CABIN DISTRIBUTION VLV IAW 21-22-01.
